# SDR C2XA09TY032

- Difficulty date: February 21, 2009
- Submitted: February 22, 2009
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 21,002 hours, 15,685 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Part number: PE64042H5016050
- Condition: Migrated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IS IN FOR A 5C CHECK WHEN THE LEFT AND RIGHT INBOARD AND OUTBOARD GROUND SPOILER HINGE TO WING BUSHINGS WERE FOUND MIGRATED.  MAINTENANCE RESEATED THE BUSHINGS IAW EMB 145 AMM 20-10-08.  ALL PROCEDURES COMPLY WITH EC 5740-01152.  AIRCRAFT WILL BE RELEASED TO SERVICE AT THE END OF THE CHECK.
